# SDR SWIA200312052

- Difficulty date: May 25, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 16,977 hours, 24,506 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 12041890015
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION RIGHT MAIN SYSTEM-A GREEN LIGHT REMAINS ILLUMINATED.  REMOVED AND REPLACED RIGHT MAIN GEAR DOWNLOCK PROX SENSOR IAW MM 32-61-01.  OPS CHECK GOOD.  P/N 120-41127-001.
